advertisement
Question
Posted by: Tinka | 2005/11/21

I see spots!

Dear Doc

I wonder if you could help. I see spots, every now again, like little fireworks, often blue or red.
I've had a glucoma check, and the Dr couldn't see anything.
I am 24 and am on the pill. Do you think this could be affecting me??
Please advise, I'm scared there might be something wrong with my brain!!!!
Tinka

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Tinka, it is difficult to say what is wrong without being able to examine you first. It might be a sign of retinal disease, so the best would be to see an ophthalmologist (eye specialist) and make sure. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement